# SDR 2006UALA02022

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 31,363 hours, 3,872 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP DR5L WALL CROSS AISLE.  REPLACED LIGHT ASSY.  OPS CHK NORMAL.
